Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Fourier coefficients of the invariants $j(2^{{1\over 2}}; \tau )$ and $j(3^{{1\over 2}}; \tau )$


Author: John Raleigh
Journal: Trans. Amer. Math. Soc. 87 (1958), 90-107
MSC: Primary 30.00; Secondary 42.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0100674-9
MathSciNet review: 0100674
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.00, 42.00

Retrieve articles in all journals with MSC: 30.00, 42.00


Additional Information

Article copyright: © Copyright 1958 American Mathematical Society